# SDR AALA202101119019

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 33,785 hours, 13,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED AT BS 540 AND RBL 40.  REPAIRED VAPOR BARRIER, PER AARD 57-10-10-9.
